# SDR SWIA201126839

- Difficulty date: July 17, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 22,488 hours, 17,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MIDDLE FLOOR TRACK EMERGENCY LIGHTING IS OUT.  (FLT 4477)  REPLACED THE POWER STRIP ON THE FLOOR LIGHT STRIP.
